Previous |  Up |  Next


Title: Opérations dérivées des treillis orthomodulaires (Part 2) (English)
Author: Šimon, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 23
Issue: 1
Year: 1982
Pages: 29-36
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 06B20
MSC: 06C15
idZBL: Zbl 0518.06006
idMR: MR0678475
Date available: 2012-10-05T20:44:07Z
Last updated: 2012-10-05
Stable URL:
Related article:


Files Size Format View
ActaCarolinae_023-1982-1_4.pdf 410.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo